# SDR ABXA20200722150

- Difficulty date: June 7, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 89,524 hours, 33,373 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T19179
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT MAIN CABIN FLOOR BETWEEN STUB FITTING AND FLOOR BEAM.  AIRCRAFT WAS GROUNDED.
